Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 27, NWS Springfield, MO

May 13, 201010 counties in Missouri

NWS Springfield, MO issued this flash flood warning at May 13, 2010, 5:37 AM CDT for 10 counties in Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2010, 5:37 AM CDT (10:37 UTC)
Expired
May 13, 2010, 11:08 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Benton County, MO, Camden County, MO, Cedar County, MO, Dallas County, MO, Hickory County, MO, Laclede County, MO, Miller County, MO, Morgan County, MO, Polk County, MO, St. Clair County, MO

The radar

The Springfield radar (KSGF), 125 km from the middle of the area, began a volume at 10:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 7:55 AM CDTFLOOD1 S Wheatland, MO83 HWY 1/2 TO 3/4 MI S OF WHEATLAND WAS COVERED WITH WATER. NEAR CTY RD 190 CROSSING. WATER OVER ROAD BUT WAS PASSABLE.
May 13, 8:00 AM CDTFLASH FLOOD3 Se Florence, MOHWY BB AT CREEK EAST OF HWY 135 WAS CLOSED AT THE CREEK. THIS FLOODS FREQUENTLY WHEN IT RAINS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 143 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.6 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1283 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1283 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1221 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
0.4
Supercell composite
9.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

092 
WGUS53 KSGF 131037
FFWSGF
MOC015-029-039-059-085-105-131-141-167-185-131700-
/O.NEW.KSGF.FF.W.0027.100513T1037Z-100513T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
537 AM CDT THU MAY 13 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BENTON COUNTY IN CENTRAL MISSOURI...
  CAMDEN COUNTY IN CENTRAL MISSOURI...
  CEDAR COUNTY IN SOUTHWEST MISSOURI...
  HICKORY COUNTY IN CENTRAL MISSOURI...
  MILLER COUNTY IN CENTRAL MISSOURI...
  MORGAN COUNTY IN CENTRAL MISSOURI...
  NORTHERN DALLAS COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN POLK COUNTY IN SOUTHWEST MISSOURI...
  ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL NOON CDT.

* AT 533 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
  RADAR ESTIMATED RAINFALL AMOUNTS UP TO AN INCH AND A HALF SINCE 
  SINCE 3 AM.  ADDITIONAL RAINFALL AMOUNTS IN EXCESS OF ONE INCH 
  WILL BE LIKELY ACROSS PORTIONS OF THE WARNING AREA.  

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE C NORTH OF BUFFALO AT LINDLEY CREEK...
HIGHWAY 32 EAST OF BUFFALO AT GREASY CREEK...
ROUTE V AT WEAUBLEAU CREEK EAST OF FLEMINGTON...
ROUTE V AT DEER CREEK NEAR HASTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3869 9284 3860 9284 3844 9263 3843 9241
      3834 9240 3833 9219 3802 9219 3802 9240
      3776 9241 3760 9317 3759 9408 3821 9406
      3822 9353 3851 9352 3851 9329 3855 9327
      3854 9308 3870 9306

$$
2 follow-up statements
973 
WGUS73 KSGF 131207
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
707 AM CDT THU MAY 13 2010

MOC015-029-039-059-085-105-131-141-167-185-131700-
/O.CON.KSGF.FF.W.0027.000000T0000Z-100513T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POLK MO-LACLEDE MO-CEDAR MO-DALLAS MO-HICKORY MO-ST. CLAIR MO-
CAMDEN MO-MILLER MO-BENTON MO-MORGAN MO-
707 AM CDT THU MAY 13 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
BENTON...CAMDEN...CEDAR...HICKORY...MILLER...MORGAN...NORTHERN
DALLAS...NORTHERN LACLEDE...NORTHERN POLK AND ST. CLAIR COUNTIES...

AT 700 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH MODERATE TO HEAVY RAINFALL ACROSS THE WARNED 
AREA. DOPPLER RADAR RAINFALL ESTIMATES INDICATE THAT ONE TO THREE 
INCHES OF RAIN HAS ALREADY FALLEN...WITH AN ADDITIONAL INCH OF RAIN 
POSSIBLE THROUGH NOON.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3869 9284 3860 9284 3844 9263 3843 9241
      3834 9240 3833 9219 3802 9219 3802 9240
      3776 9241 3760 9317 3759 9408 3821 9406
      3822 9353 3851 9352 3851 9329 3855 9327
      3854 9308 3870 9306

$$

TERRY
862 
WGUS73 KSGF 131608
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1108 AM CDT THU MAY 13 2010

MOC015-029-039-059-085-105-131-141-167-185-131618-
/O.CAN.KSGF.FF.W.0027.000000T0000Z-100513T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POLK MO-LACLEDE MO-CEDAR MO-DALLAS MO-HICKORY MO-ST. CLAIR MO-
CAMDEN MO-MILLER MO-BENTON MO-MORGAN MO-
1108 AM CDT THU MAY 13 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR BENTON...CAMDEN...
CEDAR...HICKORY...MILLER...MORGAN...NORTHERN DALLAS...NORTHERN
LACLEDE...NORTHERN POLK AND ST. CLAIR COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3869 9284 3860 9284 3844 9263 3843 9241
      3834 9240 3833 9219 3802 9219 3802 9240
      3776 9241 3760 9317 3759 9408 3821 9406
      3822 9353 3851 9352 3851 9329 3855 9327
      3854 9308 3870 9306

$$

TERRY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 13, 3:33 AM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, May 13, 3:33 AM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
333 AM CDT THU MAY 13 2010

.DISCUSSION...

CURRENTLY...SURFACE COLD FRONT IS PUSHING INTO THE FAR WESTERN CWA
EARLY THIS MORNING. THUNDERSTORMS HAVE DEVELOPED ON AND BEHIND
THIS FRONT. A MOIST AND UNSTABLE AIRMASS IS IN PLACE ACROSS THE
AREA. THIS INSTABILITY IS ELEVATED AS THERE REMAINS A LARGE
AMOUNT OF MLCIN ACROSS THE AREA. THE THUNDERSTORM ACTIVITY ALONG
THE FRONT WILL CONTINUE TO MOVE OFF TO THE EAST NORTHEAST THIS
MORNING. WITH THE MODERATE ELEVATED INSTABILITY AND STRONG
SHEAR IN PLACE...SEVERE HAIL WILL BE POSSIBLE WITH THE STRONGER
STORMS THAT DEVELOP ACROSS MAINLY THE NORTHERN CWA EARLY THIS
MORNING. IF STORMS CAN FORM INTO A LINE AND GENERATE A STRONG COLD
POOL A SEVERE WIND RISK WILL ALSO BE POSSIBLE.

HEAVY RAINFALL WILL ALSO BE A CONCERN THIS MORNING. THE STORM FLOW
WILL BE PARALLEL TO THE FRONT AND WITH THE SLOW EASTERLY MOVEMENT
OF THE FRONT...TRAINING OF STORMS WILL BE POSSIBLE. THE AREA OF
MOST CONCERN WILL BE OVER THE NORTHERN CWA...GENERALLY FROM ALONG
AND NORTH OF A PITTSBURG KANSAS TO ROLLA MISSOURI LINE. SATURATED
SOIL IS ALSO IN PLACE ACROSS THESE AREAS FROM THE RECENT HEAVY
RAINFALLS WHICH OCCURRED OVER THE LAST SEVERAL DAYS WHICH WILL
ALSO INCREASE THE FLOODING POTENTIAL. WILL LEAVE THE FLASH FLOOD WATCH
OUT AS IS TO ACCOUNT FOR THE HEAVY RAINFALL AND THE FLOODING
POTENTIAL.

THE FRONT WILL CONTINUE TO SLOWLY PUSH EAST ACROSS THE AREA TODAY.
MODERATE INSTABILITY WILL REMAIN IN PLACE SO A RISK FOR SEVERE HAIL
AND WIND WILL REMAIN POSSIBLE THROUGH THE DAY. IF ENOUGH HEATING
CAN OCCUR AHEAD OF THE FRONT SURFACE BASED STORMS AND A LIMITED
RISK FOR ISOLATED TORNADOES MAY BE POSSIBLE ACROSS THE FAR EASTERN
CWA LATE THIS AFTERNOON AND EARLY EVENING. THIS IS A CONDITIONAL
RISK WITH THE MAIN SEVERE RISK EXPECTED BEING HAIL AND WIND WITH ANY
LINE SEGMENTS. THE FRONT SHOULD PUSH OUT OF THE AREA THIS EVENING
BUT COULD SEE SOME LINGER CONVECTION THROUGH THE OVERNIGHT HOURS
AND EARLY FRIDAY MORNING ACROSS SOUTH CENTRAL MISSOURI.

A COOLER AND MAINLY DRY DAY IS THEN EXPECTED ON FRIDAY BEHIND THE
FRONT. THE DRY PERIOD WILL BE SHORT LIVED AS A COUPLE UPPER LEVEL
DISTURBANCE ARE EXPECTED TO PUSH THROUGH THE AREA THIS
WEEKEND...BRINGING ADDITIONAL SHOWER AND THUNDERSTORM CHANCES TO
THE AREA LATE FRIDAY NIGHT INTO SUNDAY NIGHT. SEVERE WEATHER IS
NOT EXPECTED WITH THIS ACTIVITY...HOWEVER WITH THE REPEATED ROUNDS
OF RAINFALL OVER THE AREA THIS WEEK...FLOODING COULD BE A CONCERN.

A FEW DRY DAYS ARE THEN EXPECTED EARLY NEXT WEEK...WITH CHANCES OR
RAIN RETURN MID TO LATE WEEK AS ANOTHER SYSTEM MOVES THROUGH THE REGION.

WISE

&&

.AVIATION...

FOR THE 13/0600Z KSGF/KJLN/KBBG TAFS... A COLD FRONT WILL PUSH INTO
WESTERN MO LATE TONIGHT AND INTO THE MO OZARKS THU. STARTING TO SEE
SOME INCREASE IN CONVECTION ALONG AND AHEAD OF THE FRONT IN OK/KS
AND EXPECT ACTIVITY WILL GRADUALLY INCREASE OVERNIGHT FROM WEST TO
EAST AS THE FRONT APPROACHES AND ANY CAPPING WEAKENS. EXPECT
MVFR/IFR CONDITIONS WITH HEAVIER RAIN/TSTMS. IN GENERAL...SHOULD SEE
LOWERING CEILINGS WITH INCREASING SHRA/TSTMS...BUT STILL GENERALLY
MVFR/VFR. BETTER CHANCES FOR LOWER CEILINGS WILL BE BEHIND THE FRONT
LATER IN THE TAF PERIOD. DSA

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MOZ055>058-066>071-
     077>081-089.

KS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ073-097.

&&
Hazardous weather outlook, May 13, 5:08 AM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 AM CDT THU MAY 13 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141015-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
508 AM CDT THU MAY 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT

HAZARDS WEATHER RISK...

  LIMITED TORNADO RISK.

  ELEVATED HAIL RISK FOR THE HAIL TO THE SIZE OF QUARTERS.

  ELEVATED THUNDERSTORM WINDS IN EXCESS OF 70 MPH.

  ELEVATED FLOODING RISK.

  SIGNIFICANT LIGHTNING RISK

DISCUSSION...

  A COLD FRONT AS PUSHED INTO THE NORTHERN AND WESTERN PORTIONS OF
  THE OUTLOOK AREA THIS MORNING. NUMEROUS SHOWERS AND THUNDERSTORMS HAVE
  DEVELOPED ALONG THE FRONT AND WILL CONTINUE TO MOVE TO THE
  NORTHEAST ALONG THE FRONT THIS MORNING...WHICH WILL RESULT IN
  TRAINING OF STORMS. A VERY MOIST AIRMASS IS IN PLACE ACROSS THE
  AREA WHICH MAY RESULT IN HIGH RAINFALL AMOUNTS THIS MORNING. IN
  ADDITION SOILS ARE VERY SATURATED ACROSS PORTIONS OF SOUTHEAST
  KANSAS INTO CENTRAL MISSOURI WHICH WILL LEAD TO AN ELEVATED RISK
  FOR FLOODING NORTH OF AN ANDERSON TO ROLLA MISSOURI LINE TODAY.

  THERE IS ALSO AN ELEVATED RISK FOR SEVERE WIND GUSTS IN EXCESS
  OF 70 MPH THIS MORNING AS A LINE OF STORMS ACROSS NORTHEASTERN
  OKLAHOMA PUSHES NORTHEAST TOWARDS THE AREA. THERE COULD ALSO BE
  SMALL TO MARGINALLY SEVERE HAIL WITH THE STRONGER STORMS THIS
  MORNING.

  IF ENOUGH HEATING CAN OCCUR AHEAD OF THE FRONT TODAY THERE IS A
  CONDITIONAL ELEVATED SEVERE HAIL AND WIND THREAT...AND POSSIBLE
  LIMITED ISOLATED TORNADO RISK ACROSS THE FAR EASTERN OUTLOOK
  AREA...OR GENERALLY ALONG AND EAST OF A WEST PLAINS TO OSAGE
  BEACH LINE THIS AFTERNOON INTO THE EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  ADDITIONAL CHANCES FOR THUNDERSTORMS WILL BE POSSIBLE FRIDAY
  NIGHT INTO SUNDAY. AT THIS TIME NO SEVERE WEATHER IS EXPECTED
  WITH THIS ACTIVITY.

  WITH MULTIPLE ROUNDS OF THUNDERSTORMS EXPECTED DURING THE
  WEEK...THE FLOODING POTENTIAL WILL INCREASE AS THE GROUND
  BECOMES SATURATED.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE POSSIBLE THIS MORNING ACROSS SOUTHWEST
 MISSOURI...AND AGAIN LATER TODAY OR THIS EVENING EAST OF A WEST
 PLAINS TO OSAGE BEACH LINE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WISE

In the hours before

Local storm report, May 13, 3:15 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
315 AM CDT THU MAY 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 AM     HAIL             HIATTVILLE              37.72N 94.87W
05/13/2010  M1.00 INCH       BOURBON            KS   EMERGENCY MNGR

&&

WISE
Local storm report, May 13, 3:38 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
338 AM CDT THU MAY 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 AM     TSTM WND GST     FRONTENAC               37.46N 94.69W
05/13/2010  E60 MPH          CRAWFORD           KS   TRAINED SPOTTER

&&

WISE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 3:16 AM CDTSevere Thunderstorm WarningSGFBarton, Vernon59 min
May 13, 3:47 AM CDTFlash Flood WarningSGFBarton, Vernon6 hr
May 13, 5:54 AM CDTSevere Thunderstorm WarningSGFJasper, McDonald, Newton66 min
May 13, 6:37 AM CDTSevere Thunderstorm WarningSGFBarry53 min
May 13, 6:45 AM CDTFlash Flood WarningSGFBarton, Jasper, Newton5 hr
May 13, 6:54 AM CDTSevere Thunderstorm WarningSGFDade, Lawrence47 min
May 13, 7:02 AM CDTSevere Thunderstorm WarningSGFChristian, Stone, Taney58 min
May 13, 7:16 AM CDTSevere Thunderstorm WarningSGFGreene59 min
May 13, 7:27 AM CDTTornado WarningSGFChristian, Greene, Lawrence, Stone48 min
May 13, 7:47 AM CDTTornado WarningSGFChristian, Stone43 min
May 13, 7:50 AM CDTFlash Flood WarningSGFCedar, Dade, Dallas, Greene, Lawrence, Polk and 1 more4 hr
May 13, 7:59 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Taney, Webster, Wright46 min
May 13, 8:08 AM CDTTornado WarningSGFDouglas, Webster, Wright37 min
May 13, 8:43 AM CDTSevere Thunderstorm WarningSGFTexas, Wright16 min
May 13, 10:35 AM CDTRiver Flood WarningSGFCedar60 hr
May 13, 1:15 PM CDTAreal Flood WarningSGFBenton, Miller, Morgan30 hr
May 13, 1:18 PM CDTAreal Flood WarningSGFPolk14 hr
May 13, 2:28 PM CDTFlash Flood WatchSGFBarry, Barton, Christian, Dade, Dallas, Dent and 17 more3 days
May 13, 3:14 PM CDTSevere Thunderstorm WarningSGFStone, Taney61 min
May 13, 3:52 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney53 min
May 13, 4:24 PM CDTSevere Thunderstorm WarningSGFDouglas, Texas, Webster, Wright36 min
May 13, 5:07 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark26 min

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.